Asymptotically safe and free chiral theories with and without scalars

E. Mølgaard*, Francesco Sannino

*Corresponding author for this work

Research output: Contribution to journalJournal articleResearchpeer-review

143 Downloads (Pure)

Abstract

We unveil the dynamics of four-dimensional chiral gauge-Yukawa theories featuring several scalar degrees of freedom transforming according to distinct representations of the underlying gauge group. We consider generalized Georgi-Glashow and Bars-Yankielowicz theories. We determine, to the maximum known order in perturbation theory, the phase diagram of these theories and further disentangle their ultraviolet asymptotic nature according to whether they are asymptotically free or safe. We therefore extend the number of theories that are known to be fundamental in the Wilsonian sense to the case of chiral gauge theories with scalars.

Original languageEnglish
Article number056004
JournalPhysical Review D
Volume96
Issue number5
Number of pages15
ISSN2470-0010
DOIs
Publication statusPublished - 2017

Fingerprint

Dive into the research topics of 'Asymptotically safe and free chiral theories with and without scalars'. Together they form a unique fingerprint.

Cite this